# SDR USAASB00300

- Difficulty date: October 24, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21976
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FOUND THE R2 AND L2 DOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE AFT CARGO BATTERY PACK.  (M)
